Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s10589-012-9513-8> ?p ?o }
Showing triples 1 to 16 of
16
with 100 triples per page.
- s10589-012-9513-8 date "2012-10-25".
- s10589-012-9513-8 doi "10.1007/s10589-012-9513-8".
- s10589-012-9513-8 first1 "Sabine".
- s10589-012-9513-8 first2 "Kristijan".
- s10589-012-9513-8 first3 "Igor".
- s10589-012-9513-8 first4 "Janez".
- s10589-012-9513-8 isCitedBy Polynomial_SOS.
- s10589-012-9513-8 issue "1".
- s10589-012-9513-8 journal "Computational Optimization and Applications".
- s10589-012-9513-8 last1 "Burgdorf".
- s10589-012-9513-8 last2 "Cafuta".
- s10589-012-9513-8 last3 "Klep".
- s10589-012-9513-8 last4 "Povh".
- s10589-012-9513-8 pages "137–153".
- s10589-012-9513-8 title "Algorithmic aspects of sums of Hermitian squares of noncommutative polynomials".
- s10589-012-9513-8 volume "55".